Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 131, NWS Atlanta, GA

April 25, 20254 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2025, 10:24 PM EDT for 4 counties in Georgia. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2025, 10:24 PM EDT (02:24 UTC)
Expired
Apr 25, 2025, 11:15 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butts County, GA, Clayton County, GA, Henry County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 31 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 10:30 PM EDTTSTM WND DMG1 Wsw Birdie, GATree down near the intersection of Fayettville Rd and Vaughn Rd.
Apr 25, 10:35 PM EDTTSTM WND DMG2 W Highland Mills, GATree down near the intersection of W McIntosh Rd and Westmoreland Rd.
Apr 25, 10:40 PM EDTTSTM WND DMG1 S Sunny Side, GAMobile home damaged and a powerline down in Timber Creek Mobile Home Park.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 966 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
966 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WUUS52 KFFC 260224
SVRFFC
GAC035-063-151-255-260315-
/O.NEW.KFFC.SV.W.0131.250426T0224Z-250426T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1024 PM EDT Fri Apr 25 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Spalding County in west central Georgia...
  Henry County in north central Georgia...
  Southwestern Butts County in central Georgia...
  Southeastern Clayton County in north central Georgia...

* Until 1115 PM EDT.

* At 1023 PM EDT, a severe thunderstorm was located over Atlanta
  Motor Speedway, or 9 miles north of Griffin, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Blacksville, Ola, Walker Mill, McDonough, Locust Grove, Luella, Jw
  Smith Reservoir, Flippen, Jenkinsburg, Highland Mills, Towalaga,
  Experiment, McKibben, East Griffin, Birdie, Sunny Side, Hampton,
  Vaughn, Lovejoy, and Bonanza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3334 8439 3334 8438 3335 8439 3345 8439
      3346 8438 3348 8439 3351 8404 3350 8403
      3349 8403 3350 8402 3334 8396 3321 8404
      3323 8439
TIME...MOT...LOC 0223Z 279DEG 28KT 3338 8430 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
962 
WWUS52 KFFC 260234
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1034 PM EDT Fri Apr 25 2025

GAC063-260244-
/O.CAN.KFFC.SV.W.0131.000000T0000Z-250426T0315Z/
Clayton GA-
1034 PM EDT Fri Apr 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3333 8431 3344 8429 3349 8429 3351 8404
      3350 8403 3349 8403 3350 8402 3334 8396
      3321 8404 3323 8432
TIME...MOT...LOC 0234Z 274DEG 37KT 3337 8415 

$$

GAC035-151-255-260315-
/O.CON.KFFC.SV.W.0131.000000T0000Z-250426T0315Z/
Spalding GA-Henry GA-Butts GA-
1034 PM EDT Fri Apr 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHEASTERN SPALDING...HENRY AND SOUTHWESTERN BUTTS COUNTIES...

At 1034 PM EDT, a severe thunderstorm was located over Luella, or
near McDonough, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Highland Mills, Blacksville, Towalaga, Ola, Experiment, Walker Mill,
McKibben, East Griffin, Sunny Side, McDonough, Hampton, Locust Grove,
Luella, Flippen, Griffin, Jenkinsburg, Jackson, and Stockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3333 8431 3344 8429 3349 8429 3351 8404
      3350 8403 3349 8403 3350 8402 3334 8396
      3321 8404 3323 8432
TIME...MOT...LOC 0234Z 274DEG 37KT 3337 8415 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:47 PM EDT, 37 minutes earlier.

Area forecast discussion, Apr 25, 9:47 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
947 PM EDT Fri Apr 25 2025

...Late Evening Update...

.UPDATE...
Issued at 927 PM EDT Fri Apr 25 2025

A broken line of showers and thunderstorms continues to progress
through North and Central GA this evening. Frequent lightning,
gusty winds and locally heavy rainfall will be the main threats.
Some small hail (pea to penny sized hail) cannot be ruled out.
Isolated quarter sized hail with any stronger to marginally severe
storms that pulse up is also possible. Low clouds and patchy fog
will follow this activity and persist through the overnight hours.
Will need to monitor for any patchy dense fog particularly in
areas where clearing occurs. Made a few updates to reflect current
radar/sky/temperature trends, otherwise, the forecast remains on
track.

&&

.SHORT TERM...
(This evening through Saturday)
Issued at 342 PM EDT Fri Apr 25 2025

A mid-/upper-level shortwave and forcing along a prefrontal trough
have aided in the development of a broken line of showers and storms
across TN and AL. This convective complex is expected to move
through mainly north Georgia this evening and tonight, and could
bring gusty to locally damaging winds. The general time frame for
the complex to move through is ~6 PM to ~2 AM. Ahead of this
feature, diurnally-driven isolated to scattered showers and storms
can be expected, although convective initiation may not kick off
until mid-afternoon given the cloud deck that has been in place this
morning and early afternoon. Additionally, Day Cloud Phase
Distinction satellite imagery is not yet indicating widespread
towering Cu or cooling cloud tops indicative of instability being
utilized. Like the hail with a few storms yesterday proved, marginal
mid-level lapse rates of 6.5-7.0 C/km amid generous SBCAPE may
support a few intense updrafts capable of damaging wind gusts and
hail. Additionally, bulk shear remains relatively weak, so diurnally-
driven storms will be slow-movers, capable of heavy rainfall.

For tomorrow (Saturday), have capped PoPs at 30% during peak
heating, but even this may be too generous. Northwest flow and a
weak ridge will move in behind the exiting aforementioned shortwave
trough. This general flow pattern will support increased subsidence,
which should limit any convection to isolated at most.

Martin

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 342 PM EDT Fri Apr 25 2025

- High pressure through the long term will keep temps warm and the
chance for thunderstorms slim.

- More unsettled weather possible towards the end of next week.

High pressure over the southeast is expected to set up and hold
strong through most of the long term forecast. Temps are expected to
be in the upper 80s with overnight lows in the upper 50s and low
60s. Given the temps, an afternoon thunderstorm is certainly
possible but the threat for widespread storms will remain low.

A front is expected to stall across TN/N. GA at some point late next
week, which will bring the chance for some rain back to the northern
part of the state. The trick with the forecast is where the front
eventually stalls, some solutions further north continue the dry
spell and as a result we've decided to keep the possibility of rain
capped at slight until we can get a better look at it. Aside from
needing the rain, this front doesn't currently appear to pose any
risk for severe weather or significant flooding, but please continue
to monitor the forecast if you have plans.

Vaughn

&&

.AVIATION...
(00Z TAFS)
Issued at 741 PM EDT Fri Apr 25 2025

A line of shra/tsra has begun to move into NW GA. Elected to push
back timing of tsra at MCN/AHN to 03z-06z and 04-08z
respectively. Otherwise, thunder should be thru the ATL sites and
CSG by 04z with lingering shra for a few hours. Expect cigs to
deteriorate overnight though patchy at first. Still uncertainties
as far as the potential/extent of MVFR/IFR cigs but elected to
add a TEMPO for IFR cigs at RYY btwn 09z-13z. Winds waffle from
SE/SW side until the convection moves through at which point will
go calm/VRB overnight and switching to the W/WNW on Saturday.

//ATL Confidence...00Z Update...

Medium confidence on all elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  80  61  85 /   0  20  50  30
Atlanta         65  81  63  84 /   0  30  40  30
Blairsville     61  73  57  78 /   0  50  60  30
Cartersville    66  80  60  83 /  20  50  50  30
Columbus        65  87  64  88 /   0  20  30  30
Gainesville     64  76  61  82 /   0  40  50  30
Macon           60  86  64  87 /   0  10  30  30
Rome            64  79  60  83 /  10  60  50  30
Peachtree City  63  83  61  85 /   0  30  40  30
Vidalia         63  88  65  89 /   0  10  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Martin
LONG TERM....Vaughn
AVIATION...07
Hazardous weather outlook, Apr 25, 10:11 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1011 PM EDT Fri Apr 25 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1011 PM EDT Fri Apr 25 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

The chance for thunderstorms will continue for eastern and central
GA through at least 4 AM. Some storms may be strong and a few
severe storms will be possible, with gusty to damaging winds,
small hail, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated thunderstorms are forecast this weekend across portions
of north and central Georgia, and again on Thursday. Widespread
severe storms are not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Apr 25, 8:35 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 PM EDT Fri Apr 25 2025

GAZ006>008-014>016-260115-
Gilmer GA-Dawson GA-Union GA-White GA-Lumpkin GA-Fannin GA-
835 PM EDT Fri Apr 25 2025

...A strong thunderstorm will impact portions of central Lumpkin,
southeastern Gilmer, northwestern White, northwestern Dawson,
southern Union and southeastern Fannin Counties through 915 PM EDT...

At 835 PM EDT, a strong thunderstorm was over Springer Mountain
Shelter, or 11 miles northwest of Dahlonega, moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Amicalola Falls State Park, Robertstown, Woods Hole Shelter, Low Gap
Shelter, Len Foote Hike Inn, Suches, Vogel State Park, Stover Creek
Shelter, Turners Corner, Gaddistown, Qualatchee Lake, Margret, Camp
Merrill, Whitley Gap Shelter, Springer Mountain Shelter, Camp Coleman
Lake, Owltown, Black Gap Shelter, Hawk Mountain Shelter, and
Smithgall Woods Conservation Are.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3484 8379 3483 8380 3482 8378 3480 8378
      3479 8377 3462 8369 3452 8418 3458 8433
      3472 8426 3486 8381
TIME...MOT...LOC 0035Z 251DEG 21KT 3462 8416

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 25, 8:48 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
848 PM EDT Fri Apr 25 2025

GAZ013>016-023-260130-
Hall GA-Dawson GA-Pickens GA-White GA-Lumpkin GA-
848 PM EDT Fri Apr 25 2025

...A strong thunderstorm will impact portions of southern Lumpkin,
southwestern White, Dawson, northwestern Hall and eastern Pickens
Counties through 930 PM EDT...

At 847 PM EDT, a strong thunderstorm was over Fausett Lake, or 8
miles east of Jasper, moving east at 30 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Amicalola Falls State Park, Sequoyah Lake, Marblehill, Dougherty,
Juno, Fausett Lake, Murrayville, Lake Tamarack, Auraria, Dawsonville,
Garland, Nimblewill, Dahlonega, McKee, and Jasper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3456 8379 3434 8388 3440 8434 3448 8443
      3455 8439 3455 8437 3456 8437 3456 8435
      3457 8434
TIME...MOT...LOC 0047Z 266DEG 24KT 3449 8429

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 25, 9:02 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
902 PM EDT Fri Apr 25 2025

GAZ042-043-052-053-066-067-078-260145-
Harris GA-Douglas GA-Coweta GA-Carroll GA-Heard GA-Troup GA-
Meriwether GA-
902 PM EDT Fri Apr 25 2025

...Strong thunderstorms will impact portions of northwestern
Meriwether, southern Carroll, southwestern Douglas, Heard, Troup,
western Coweta and western Harris Counties through 945 PM EDT...

At 901 PM EDT, a line of strong thunderstorms was along a line
extending from near Bowdon to Standing Rock to near Opelika, and
moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Franklin, Carrollton, Louise, Seaton Lake, Fairplay, Hogansville,
Piedmont Heights, Mountain Hill, LaGrange, Wares Crossroads,
Blackjack Mountain, Corinth, Mulberry Grove, Whitesville-Pine Lake,
Whitesburg, Centralhatchee, Roopville, Bowdon, Tyus, and State Line
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3365 8484 3320 8481 3264 8494 3261 8508
      3263 8508 3264 8511 3266 8509 3269 8512
      3274 8511 3276 8514 3278 8512 3281 8517
      3285 8515 3286 8519 3355 8531
TIME...MOT...LOC 0101Z 249DEG 26KT 3349 8527 3308 8524 3265 8534

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 25, 9:34 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
934 PM EDT Fri Apr 25 2025

GAZ042>044-053>056-066-067-078-079-260200-
Harris GA-Fayette GA-Douglas GA-Clayton GA-Coweta GA-Carroll GA-
Troup GA-Spalding GA-Meriwether GA-Talbot GA-South Fulton GA-
934 PM EDT Fri Apr 25 2025

...Strong thunderstorms will impact portions of west central
Spalding, Fayette, Meriwether, east central Carroll, southern
Douglas, southeastern Troup, Coweta, northwestern Clayton,
southwestern Fulton, northwestern Talbot and eastern Harris Counties
through 1000 PM EDT...

At 934 PM EDT, a line of strong thunderstorms was along a line
extending from near Fairplay to Hogansville to near Lake Harding, and
moving east at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Turin, Cataula, Haralson, Fairplay, Stovall, Cannongate, East Newnan,
Mulberry Grove, Pine Mountain-Callaway Gardens, Madras, Saint Marks,
Greenville, Sharpsburg, Luthersville, Pine Mountain, Palmetto, Warm
Springs, College Park, Alvaton, and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3318 8486 3331 8486 3365 8490 3371 8448
      3368 8442 3324 8447 3315 8452 3264 8464
      3262 8500
TIME...MOT...LOC 0134Z 255DEG 27KT 3361 8482 3316 8488 3274 8508

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 25, 9:36 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
936 PM EDT Fri Apr 25 2025

GAZ014>016-022-023-033-260200-
Hall GA-Dawson GA-North Fulton GA-Forsyth GA-White GA-Lumpkin GA-
936 PM EDT Fri Apr 25 2025

...Strong thunderstorms will impact portions of Forsyth, Lumpkin,
White, southeastern Dawson and Hall Counties through 1000 PM EDT...

At 935 PM EDT, a line of strong thunderstorms was along a line
extending from near Turners Corner to near Dougherty to Ducktown, and
moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Drew, Robertstown, Dougherty, Mossy Creek, Coal Mountain, Oakwood,
Cleveland, Matt, Murrayville, Leaf, Turners Corner, Sautee, Lake
Lanier Islands, War Hill Park, Dahlonega, Qualatchee Lake, Whitley
Gap Shelter, Cumming, Birmingham, and Aqualand Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3467 8364 3466 8366 3462 8364 3458 8364
      3455 8362 3451 8367 3446 8363 3442 8364
      3414 8397 3417 8406 3415 8409 3416 8436
      3419 8433 3419 8426 3424 8426 3439 8408
      3472 8398 3474 8362
TIME...MOT...LOC 0135Z 265DEG 20KT 3466 8394 3440 8402 3422 8423

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 25, 10:14 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1014 PM EDT Fri Apr 25 2025

GAZ053>057-068-070-260245-
Fayette GA-Lamar GA-Clayton GA-Coweta GA-Spalding GA-Pike GA-
Henry GA-
1014 PM EDT Fri Apr 25 2025

...A strong thunderstorm will impact portions of Spalding, Fayette,
northern Pike, southwestern Henry, eastern Coweta, central Clayton
and northwestern Lamar Counties through 1045 PM EDT...

At 1014 PM EDT, a strong thunderstorm was over Woolsey, or 8 miles
southeast of Fayetteville, moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lake Spivey, Blacksville, Starrs Mill, Woolsey, Walker Mill, Orchard
Hill, McDonough, Hollonville, Inman, Rover, Williamson, Luella,
Jonesboro, Jw Smith Reservoir, Flippen, Highland Mills, Brooks,
Fayetteville, Towalaga, and Stockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3354 8451 3354 8415 3328 8410 3317 8420
      3313 8435 3314 8449 3315 8451 3318 8451
      3320 8449 3322 8451 3322 8454
TIME...MOT...LOC 0214Z 279DEG 27KT 3334 8439

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:02 PM EDTSpecial Weather StatementFFCGilmer28 min
Apr 25, 8:26 PM EDTSpecial Weather StatementFFCBartow, Cherokee49 min
Apr 25, 8:35 PM EDTSpecial Weather StatementFFCLumpkin, White40 min
Apr 25, 8:48 PM EDTSpecial Weather StatementFFCDawson42 min
Apr 25, 8:51 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Pickens, White39 min
Apr 25, 9:02 PM EDTSpecial Weather StatementFFCCarroll, Heard, Troup43 min
Apr 25, 9:34 PM EDTSpecial Weather StatementFFCCoweta, Fayette, Harris, Meriwether26 min
Apr 25, 9:36 PM EDTSpecial Weather StatementFFCForsyth, Hall, Lumpkin, White24 min
Apr 25, 9:47 PM EDTFlash Flood WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Towns and 2 more2 hr
Apr 25, 10:14 PM EDTSpecial Weather StatementFFCFayette, Henry, Spalding31 min
Apr 25, 10:27 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale33 min
Apr 25, 10:37 PM EDTSpecial Weather StatementFFCBarrow38 min
Apr 25, 10:51 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton39 min
Apr 25, 11:20 PM EDTSpecial Weather StatementFFCClarke, Greene, Morgan, Oconee, Oglethorpe40 min
Apr 26, 12:00 AM EDTSpecial Weather StatementFFCMadison, Oglethorpe, Wilkes45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.